# SDR ASOA2012103102407

- Difficulty date: October 27, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 15235
- Aircraft time: 9,467 hours, 6,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE DRAG ANGLE HALF WAY DOWN THE DOOR, CRACKED.  COMPLIED WITH REO 670-52-11-287, REV C.
